# SDR REXA2017090100964

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 22,577 hours, 14,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FA FLASHLIGHT SEAL BROKEN. REMOVED AND REPLACED FWD FA FLASHLIGHT SEAL IAW AMM 25-60-02.
